# SDR IPXA11569447

- Difficulty date: September 14, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 21,032 hours, 12,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 820 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FORWARD CARGO BAY AT BODY STA 820 AND BETWEEN STR 23L AND 24L, FUSELAGE FRAME INBD FLANGE HAS DENT.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-07-2R5. FABRICATED REPAIR ANGLE AND HEAT TREATED TO T6 IAW SRM 53-00-07-2R5 DETAIL II.  ORIGINAL FRAME THICKNESS .063".
